I am brand new to the forums and just started Copaxone a few weeks ago.
I have had great luck with the shots, with very little injection-site problems.
My one problem was that a few nights ago I awoke shivering uncontrollably. I had a fever of 100F and kept that fever for about 36 hours. Tylenol got the shivering to stop but I have been fever-achy (with a strong headache) for several days now.
A quick Google search showed that this has been seen on several Copaxone users and I was wondering how often any of you have had this problem. My Neurologist confirmed that this is a rare side-effect of Copaxone.
I am scheduled to return to work next week and am feeling 100% but if this fever comes back it's gonna knock me out for a few days at a time and I am worried about losing more time at work.
I am very happy to have a resource like this to speak with folks about MS. Thanks so much to everyone for participating.
I started this new thread so u'd get more attention to u'r question. Sometimes posts can get burried so i wanted to be sure it was visible to all.
Welcome to the board! I'm so sorry u'r having probs with Copaxone. As far as i've seen, most people seem to have a reasonably good experience with Copaxone, but there is always that chance of side effects and I'm sure others will be along soon to give u their input. Take care and let us know how u are.
Co-Moderator, MS Forum
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*